# SDR GTIA2014092901432

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 9,647 hours, 4,472 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE68601
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK LEAKING.  R & R THE OXYGEN MASK IAW AMM 35-12-41-000-002 AND 35-12-41-400-002, OPS AND LEAK CHECKED GOOD.
